# SDR DL777092022

- Difficulty date: December 20, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 45,403 hours, 6,366 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136202
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRREG WEATHER RADAR FAILED.  R & R WX ANTENNA DRIVE UNIT IAW MM.  ALL TEST OK LRU REPLACEMENT TEST OK IAW MM.  OK FOR SERVICE.  BORROWED PART, MFG P/N 622-5136-202.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK.
